MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for lot 2427700144 were reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.¿ we will continue to monitor reports and take actions as applicable.
 
Event or Problem Description
The customer reported that the catheter started to leak after 12 hours, at approximately 2 centimeters.There was no patient harm reported.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23774161
Report Number1423537-2025-00501
Device Sequence Number5904389
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public(01)10884527004652(17)290910(10)2427700144
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Device Lot Number2427700144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown